# SDR COMA0160690

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,709 hours, 18,040 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Arm
- Part number: 6009118610
- Part serial: NA
- Condition: Frozen
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5338. DURING CRUISE FLIGHT THE AILERON CONTROLS FELT HARD OR STIFF TO OPERATE, AFTER DISCONNECTING INTERCONNECT FOUND CO-PILOTS SYSTEM TO BE AT FAULT.  FLIGHT CONTINUED TO CVG AND LANDED SAFELY.REPLACED RIGHT AILERON CONTROL ARM ASSEMBLY.
